Alert archive / Massachusetts / Special Weather Statements in 2014

Special Weather Statement, NWS Boston/Norton, MA

August 4, 2014Hampden County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Aug 4, 2014, 1:30 PM EDT for Hampden County, Massachusetts. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2014, 1:30 PM EDT (17:30 UTC)
Expired
Aug 4, 2014, 2:15 PM EDT
In force
45 min
Issued by
NWS Boston/Norton, MA

County Hampden County, MA

The radar

The Albany radar (KENX), 125 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WWUS81 KBOX 041730
SPSBOX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
130 PM EDT MON AUG 4 2014
 
MAZ011-041815-
EASTERN HAMPDEN-
130 PM EDT MON AUG 4 2014

...HEAVY RAIN SHOWERS IN THE CHICOPEE AREA...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED HEAVY 
RAIN SHOWERS OVER CHICOPEE AND WEST SPRINGFIELD. THE SHOWERS 
WERE NEARLY STATIONARY. 

LOCALLY HEAVY RAINFALL OF UP TO AN INCH IN AN HOUR MAY CAUSE PONDING 
OF WATER ON ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT 
ATTEMPT TO DRIVE THROUGH FLOODED ROADS.

&&

LAT...LON 4219 7270 4218 7269 4221 7269 4220 7253
      4211 7252 4211 7271
TIME...MOT...LOC 1725Z 240DEG 49KT 4218 7259 

$$
FIELD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 11:17 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 4, 11:17 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1117 AM EDT MON AUG 4 2014

.SYNOPSIS...
NEAR OR JUST BELOW NORMAL TEMPERATURES ARE EXPECTED THIS WEEK.
WHILE MOST OF THE TIME WILL BE DRY...A FEW ROUNDS OF SCATTERED
SHOWERS/THUNDERSTORMS ARE EXPECTED WITH ACTIVITY MOST WIDESPREAD
ON WEDNESDAY. MEANWHILE...HURRICANE BERTHA IS EXPECTED TO PASS
ABOUT 300 MILES SOUTHEAST OF NANTUCKET TUESDAY NIGHT. THIS WILL
HAVE LITTLE IMPACT ON OUR REGION OTHER THAN POTENTIAL FOR HIGH
SURF AND DANGEROUS RIP CURRENTS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
***A FEW HIT AND MISS SHOWERS/THUNDERSTORMS THIS AFTERNOON MAY
  RESULT IN VERY LOCALIZED HEAVY RAINFALL***

1045 AM UPDATE...
SCT SHOWERS JUST N AND W OF THE CWA HAD DISSIPATED BY AROUND
13Z...BUT NOW NOTING SOME SHOWER ACTIVITY DEVELOPING ACROSS
CENTRAL FRANKLIN COUNTY AND INTO S VT AND N BERKSHIRE COUNTY
AT 1445Z. ALSO NOTING THESE ARE TENDING TO BE SLOW MOVING AND
QUICKLY RAINING THEMSELVES OUT. EXPECT MORE TO DEVELOP MAINLY
ACROSS CENTRAL AND WESTERN AREAS THROUGH THIS AFTERNOON. STILL CAN
NOT RULE OUT AN ISOLD THUNDERSTORM SO KEPT THAT MENTIONED IN THE
FORECAST.

HAVE UPDATED GRIDS TO BACK OFF ON THE CHANCE FOR SHOWERS ACROSS E
MA/RI...AS WELL AS BACKING OFF ON THE TSTM CHANCES FURTHER E.
TEMPS LOOK OK FOR NOW.

PREVIOUS DISCUSSION...
EXPECT A MIX OF SUN AND CLOUDS. CLOUDS WILL INCREASE WITH DAYTIME
HEATING. MARGINAL INSTABILITY OF 500 TO 1000 J/KG OF CAPE WILL
COMBINE WITH A RELATIVELY UNCAPPED ATMOSPHERE. SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS SHOULD DEVELOP THIS AFTERNOON. WHILE
SEVERE WEATHER IS NOT EXPECTED GIVEN LIMITED INSTABILITY/POOR MID
LEVEL LAPSE RATES...WEAK WIND FIELDS FROM 700 MB TO THE SURFACE
WILL CAUSE ANY STORMS THAT DO DEVELOP TO BE VERY SLOW MOVING. THIS
WILL BRING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND PERHAPS A
LOW PROBABILITY FOR AN ISOLATED FLASH FLOOD EVENT. ONE OF THE
LIMITING FACTORS WILL BE SOME DRY MID LEVEL AIR/SUBSIDENCE THAT
WILL WORK INTO THE REGION BEHIND A SHORTWAVE THIS MORNING. THIS
MAY TAME SOME OF THE ACTIVITY...BUT THERE IS AT LEAST THE
POTENTIAL FOR SOME VERY LOCALIZED FLOODING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
TONIGHT...

ANY SCATTERED SHOWERS/ISOLATED THUNDERSTORMS WILL COME TO AN END
THIS EVENING.  OTHERWISE...DRY WEATHER EXPECTED OVERNIGHT AS LOW
TEMPS BOTTOM OUT IN THE UPPER 50S TO THE MIDDLE 60S.  AREAS OF FOG
WILL ONCE AGAIN DEVELOP LATE...SOME OF WHICH COULD BE LOCALLY DENSE
IN THE TYPICALLY PRONE LOCATIONS.

TUESDAY...

A WARM AND SOMEWHAT HUMID DAY IS ON TAP FOR THE REGION UNDER A
MIXTURE OF CLOUDS AND SUN.  HIGHS SHOULD TOP OUT WELL INTO THE 80S
IN MOST LOCATIONS.  MARGINAL INSTABILITY WILL ONCE AGAIN DEVELOP
WITH 500 TO 1000 J/KG OF CAPE.  HOWEVER...THERE WILL BE A LOT OF DRY
AIR IN THE MID LEVELS OF THE ATMOSPHERE THAT WILL HURT UPDRAFT
FORMATION.  ALSO...SYNOPTIC SCALE FORCING IS QUITE LIMITED.
THEREFORE...ANY ACTIVITY THAT DEVELOPS TUESDAY AFTERNOON WILL BE
LESS THAN TODAY AND RATHER ISOLATED...WITH MOST AREAS REMAINING
DRY. DECIDED TO COVER THAT WITH SLIGHT CHANCE POPS FOR NOW.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
* SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE MUCH OF THE WORK
  WEEK
* HIGH PRESSURE BRINGS DRIER WEATHER TOWARDS NEXT WEEKEND

04/00Z GFS AND 03/12Z ECMWF ARE IN GOOD AGREEMENT THROUGH THE LONG
TERM.  FORECAST IS FOR A FAIRLY ACTIVE WEATHER PATTERN WITH A
PERSISTENT MID LEVEL TROUGH OVER THE NORTHEAST THROUGH THE END OF
THE WORK WEEK.  A COLD FRONT WILL MOVE THROUGH SOUTHERN NEW ENGLAND
WEDNESDAY WHILE TROPICAL STORM BERTHA PASSES WELL SOUTHEAST OF
SOUTHERN NEW ENGLAND. THE MID LEVEL TROUGH MOVES OVER THE REGION
WEDNESDAY AND THURSDAY... MOVING OFFSHORE FRIDAY.  HIGH PRESSURE
BUILDS INTO SOUTHERN NEW ENGLAND FOR THE WEEKEND.

WEDNESDAY...WHILE STILL A LOW CONFIDENCE FORECAST... THIS WILL BE
THE BEST DAY FOR STRONG TO SEVERE STORMS WITH THE COLD FRONT MOVING
ACROSS SOUTHERN NEW ENGLAND AND A MID LEVEL COLD POOL MOVING OVER
THE REGION.  THIS WILL PROVIDE NOT JUST A BETTER CHANCE FOR LARGE
HAIL BUT ALSO STEEPEN MID LEVEL LAPSE RATES...CREATING BETTER
INSTABILITY.  IN ADDITION... MODELS INDICATE 30-40 KTS OF 0-6 KM
SHEAR AND CAPE VALUES GREATER THAN 1500 J/KG.  MAIN CONCERN FOR
STORMS WILL BE HAIL...HOWEVER THERE IS POTENTIAL FOR SOME HEAVY RAIN
WITH TROPICAL STORM BERTHA PASSING TO THE SOUTHEAST.  WHILE BERTHA
IS EXPECTED TO PASS WELL TO THE SOUTHEAST OF SOUTHERN NEW
ENGLAND...IT WOULD NOT BE OUT OF THE QUESTION TO SEE SOME TROPICAL
MOISTURE MOVE INTO THE REGION.  MODEL PRECIPITABLE WATERS INDICATE
THAT THIS IS NOT GOING TO HAPPEN BUT IT BEARS WATCHING.

THURSDAY AND FRIDAY...THE CENTER OF THE COLD POOL MOVES OVER
SOUTHERN NEW ENGLAND THURSDAY AND THEN SLOWLY SHIFTS OFFSHORE
FRIDAY.  WHILE SHOWERS AND THUNDERSTORMS ARE POSSIBLE BOTH
DAYS...THE BETTER CHANCE IS THURSDAY WITH BETTER INSTABILITY
AVAILABLE.  HIGH PRESSURE STARTS TO BUILD OVER THE REGION ON FRIDAY
AS THE MID LEVEL TROUGH MOVES OFFSHORE.

SATURDAY AND SUNDAY...HIGH PRESSURE BUILDS INTO SOUTHERN NEW ENGLAND
BRINGING DRIER WEATHER AND MORE SEASONABLE TEMPERATURES.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM...TODAY THROUGH TUESDAY...

TODAY...MODERATE TO HIGH CONFIDENCE.  AREAS OF IFR TO LIFR
CIGS/VSBYS IN LOW CLOUDS/FOG SHOULD IMPROVE TO VFR BY LATE MORNING
IN MOST LOCATIONS.  THEN MAINLY EXPECT VFR CONDITIONS BY AFTERNOON.
HOWEVER...A FEW HIT AND MISS SHOWERS/THUNDERSTORMS EXPECTED THIS
AFTERNOON WHICH WILL RESULT IN BRIEF LOCALIZED LOWER CIGS/VSBYS.

TONIGHT...LOW TO MODERATE CONFIDENCE.  VFR CONDITIONS DURING THE
EVENING MAY LOWER TO MVFR-IFR LEVELS IN AREAS OF LOW CLOUDS/FOG
LATE.  CONFIDENCE IS LOW ON HOW WIDESPREAD THE FOG AND LOW CLOUDS
WILL BE SO LATER SHIFTS WILL NEED TO MAKE ADJUSTMENTS.

TUESDAY...MODERATE TO HIGH CONFIDENCE.  AREAS OF LOW CLOUDS/FOG
PATCHES WILL BURN OFF BY LATE MORNING.  OTHERWISE...MAINLY VFR
CONDITIONS.  AN ISOLATED SHOWER/THUNDERSTORM IS POSSIBLE DURING THE
AFTERNOON BUT MOST OF THE REGION WILL REMAIN DRY.

KBOS TERMINAL...MODERATE CONFIDENCE. LIGHT SEA BREEZE EXPECTED
FROM 16Z-22Z.

KBDL TERMINAL...HIGH CONFIDENCE.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT THROUGH THURSDAY...MODERATE CONFIDENCE. MAINLY VFR
DURING THE DAY. PERIODS OF MVFR/IFR CONDITIONS POSSIBLE IN SCT
SHRA/TSRA EACH DAY.  MVFR/IFR CONDITIONS POSSIBLE IN FOG OVERNIGHT
EACH NIGHT.

FRIDAY...MODERATE CONFIDENCE.  MAINLY VFR.  LOW PROBABILITY OF SHRA.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM...THIS AFTERNOON THROUGH TUESDAY AFTERNOON...

HIGH CONFIDENCE.  A WEAK PRESSURE GRADIENT WILL KEEP WINDS/SEAS
BELOW SCA THRESHOLDS THROUGH TUE AFTERNOON.  THE MAIN CONCERN
FOR MARINERS WILL BE AREAS OF FOG...SOME OF WHICH MAY BE LOCALLY
DENSE LATE TONIGHT INTO EARLY TUE MORNING.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT AND WEDNESDAY...MODERATE CONFIDENCE.  SEAS INCREASE AS
SWELL FROM HURRICANE BERTHA REACHES THE COASTAL WATERS. SMALL
CRAFT ADVISORIES WILL LIKELY BE NECESSARY FOR A PORTION OF THIS
TIME. WINDS REMAIN BELOW 20 KTS. SHOWERS AND THUNDERSTORMS ARE
LIKELY AGAIN WEDNESDAY WITH FOG POSSIBLE TUESDAY NIGHT.

THURSDAY AND FRIDAY...MODERATE CONFIDENCE.  SEAS DIMINISH...FALLING
BELOW SMALL CRAFT CRITERIA.  SHOWERS AND THUNDERSTORMS ARE POSSIBLE
THURSDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANK
NEAR TERM...EVT
SHORT TERM...FRANK
LONG TERM...RLG
AVIATION...FRANK/RLG/EVT
MARINE...FRANK/RLG/EVT
Hazardous weather outlook, Aug 4, 4:05 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
405 AM EDT MON AUG 4 2014

CTZ002>004-MAZ002>006-008>024-026-NHZ011-012-015-RIZ001>008-050815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
405 AM EDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS THIS AFTERNOON MAY RESULT IN A VERY
LOCALIZED FLOOD THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY
WITH HEAVY RAIN AND HAIL THE BIGGEST CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-050815-
EASTERN ESSEX MA-
405 AM EDT MON AUG 4 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY
WITH HEAVY RAIN AND HAIL THE BIGGEST CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-050815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
405 AM EDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

TROPICAL STORM BERTHA IS FORECAST TO PASS ROUGHLY 300 NM SOUTHEAST
OF NANTUCKET TUESDAY NIGHT AND WEDNESDAY. MARINERS...PARTICULARLY
THOSE PLANNING TO TRAVEL EAST FROM NANTUCKET...SHOULD STAY TUNED
TO THE LATEST FORECASTS AND DISCUSSIONS FROM BOTH THE NATIONAL
WEATHER SERVICE IN TAUNTON MASSACHUSETTS AND THE NATIONAL
HURRICANE CENTER REGARDING THIS STORM. OTHERWISE...THE MAIN
IMPACT TO THE COASTAL WATERS IS EXPECTED TO BE 5-8 FOOT SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Special weather statement, Aug 4, 1:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
130 PM EDT MON AUG 4 2014

MAZ011-041815-
EASTERN HAMPDEN-
130 PM EDT MON AUG 4 2014

...HEAVY RAIN SHOWERS IN THE CHICOPEE AREA...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED HEAVY
RAIN SHOWERS OVER CHICOPEE AND WEST SPRINGFIELD. THE SHOWERS
WERE NEARLY STATIONARY.

LOCALLY HEAVY RAINFALL OF UP TO AN INCH IN AN HOUR MAY CAUSE PONDING
OF WATER ON ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT
ATTEMPT TO DRIVE THROUGH FLOODED ROADS.

&&

LAT...LON 4219 7270 4218 7269 4221 7269 4220 7253
      4211 7252 4211 7271
TIME...MOT...LOC 1725Z 240DEG 49KT 4218 7259

FIELD

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:12 AM EDTDense Fog AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Nantucket, Norfolk and 1 more5 hr
Aug 4, 2:15 PM EDTSpecial Weather StatementBOXFranklin45 min
Aug 4, 3:10 PM EDTSpecial Weather StatementBOX35 min
Aug 4, 3:42 PM EDTAreal Flood AdvisoryBOXCapitol Planning Region, Northeastern Connecticut Planning Region48 min
Aug 4, 3:16 PM EDTSpecial Weather StatementBOXHillsborough44 min

Nearby

Special Weather Statements in Massachusetts, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.